# SDR SWAA2024022650380

- Difficulty date: February 8, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 71,917 hours, 42,688 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Rbl 27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER VAPOR BARRIER WAS FOUND TO BE CRACKED BS663 RBL27 WL148<[01] RECEIVED NEW VAPOR BARRIER. LOCATED AND DRILLED REPLACEMENT VAPOR BARRIER AS PER BOEING DRAWINGS 111A1151; 111A1001; 144A7100; 111A1000; 111A7000 AND 737-700 SRM 51-40-05-0G-0. REPLACEMENT VAPOR BARRIER WILL BE INSTALLED ON FAULT TTG8Q00RDASH.
